Table of Contents Author Guidelines Submit a Manuscript
Volume 86, Issue 1, Pages 91-102

Rhythm Variables as Taxonomic Characters in Ants

1Loma Linda University, Loma Linda 92350, Ca, USA
2Department of Biology, 550 Victoria Road, Baguio Villa, Block 46, 3F, Hong Kong

Received 5 July 1979

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.


This article has no abstract.